| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in the moderately tortuous and moderately calcified vein in the left forearm.A 6.0mmx60mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 8 atmospheres for 15 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no complications reported and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 6mm from the tip and is approximately 66mm long.No other issues were identified during the product analysis.
Event or Problem Description